MathSciNet Relay Station
MathSciNet bibliographic data
MR1340174 (98e:05110) 05E15 (14M15)
Fomin, Sergey; Kirillov, Anatol N. Combinatorial $B\sb n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3591–3620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement